# SDR UIEA2014050600169

- Difficulty date: May 5, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 85,369 hours, 15,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING EMERGENCY LIGHT BATTERY PACKS CAPACITY TEST OUT OF LIMITS POSITIONS STATION 675, 770, 450L, 450R, 810L, 810R, 1268R, 1265L, 1674L, 1674R, 2277L & 2277R.  REPLACED BATTERY PACKS & FUNCTION CHECKED NORMAL.
